# SDR CA020801013

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 3,765 hours
- Engine: Lyc LTS101600A3
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 350A5801100802
- Condition: Cracked
- Location: Fuselage
- Part time: 19,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND ON FIREWALL DURING MAINTENANCE OPERATION. LENGTH OF CRACK  3.75 PO. AN ENGINE AIR FILTER KIT HAS RECENTLY BEEN INSTALLED AS PER STC SH02-22 BASED ON FAA APPROVED STC: SR01049SE.  A PART OF THIS MODIFICATION CONSIST OF INSTALLATION A DIFFERENTIAL PRESSURE SWITCH MOUNTED ON THE FIREWALL. THE CRACK IS LOCATED JUST ABOVE THIS PRESSURE SWITCH. NOTE THAT THIS KIT HAS BEEN INSTALLED SINCE 160 HOURS AIR TIME.
